# SDR IPXA2023102927107

- Difficulty date: September 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIANO HINGE HOLES #45 #44 #43 #42 #41, AND #40 ON THE AFT SIDE, HAVE CORROSION/DAMAGE INDICATIONS INSIDE THE HOLES. DISCREPANT HOLES MARKED IN RED. NR 299290 ACCOMPLISHED EO-88565-REQ1 AND EA 300-5236-27-A3386 REV.- REVIEWED
